# SDR F3LA2009120800248

- Difficulty date: November 28, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075821. DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION ON THE FLOOR SUPPORT NUT PLATE HOLES LOCATED AT FRAMES 68 TO 69 AND STA -Y1292.  MX REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, SRM 51-44-11, AND SRM 51-23-11.
